I've had Skyla for about 4 months now. Since month one I've had the worst cramps. To the point where Ive almost passed out, thrown up, on the floor with pain. Is this normal? I've tried all kinds of birth control, from DEPO, Nuvaring and the pill. I've had issues with all of them. Could it be that my body just doesn't like birth control? Please help!!!
Lou; After 4 months you should not be having the severe cramps You need to see the doctor and make sure all is okay with the Skyla. And please tell the doctor of all the problems you have been having with this and everything else. The doctor is really the only one that can help you Give them a call when they are in and please try to get in and see the doctor get all of this resolved. Real sorry you are having so many problems but they well find an answer for you. Best of luck Chuck1957
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2014 • 1 answer
Posted 22 May 2015 • 1 answer
Posted 5 Jul 2017 • 0 answers
Posted 5 Sep 2017 • 1 answer
Posted 22 Jan 2018 • 0 answers